MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number 2213-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radiopaque marker was missing.A 130cm truselect microcatheter was selected for use in a y90 mapping procedure.During insertion it was observed that the microcatheter did not have a radiopaque marker.A new microcatheter was opened, which did have the radiopaque marker.The procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the 130cm truselect microcatheter was returned to boston scientific for analysis.The device was visually and microscopically inspected for any damage or irregularities.The device showed that it was in the body due to the blood on the device.The device showed that it was separated at the distal end located 126.9cm from the hub.The separation at this location did reveal that the marker band was missing.Device analysis determined the condition of the returned device was consistent with the reported information.The device was separated, and the marker band was missing.
 
Event or Problem Description

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18302622
Report Number2124215-2023-69171
Device Sequence Number16950259
Product Code KRA
UDI-Device Identifier08714729976653
UDI-Public08714729976653
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model Number2213-02
Device Catalogue Number2213-02
Device Lot Number0032369156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown